Alert archive / Tennessee / River Flood Advisories in 2024
River Flood Advisory 21, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at May 9, 2024, 10:25 AM CDT for Davidson County, Tennessee. It was in force for 11 hr.
The area
The outline as issued.
The facts
- Issued
- May 9, 2024, 10:25 AM CDT (15:25 UTC)
- Expired
- May 9, 2024, 9:12 PM CDT
- In force
- 11 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Davidson County, TN
The radar
The Nashville radar (KOHX), 24 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cumberland River at Omohundro (OMOT1). The gauge peaked at 41.37 ft at May 10, 2024, 3:00 AM CDT.
- Action stage
- 35 ft
- Minor stage
- 41 ft
- Moderate stage
- 45 ft
- Major stage
- 50 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03431091, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
628
WGUS84 KOHX 091525
FLSOHX
Flood Advisory
National Weather Service Nashville TN
1025 AM CDT Thu May 9 2024
...The National Weather Service in Nashville has issued a Flood
Advisory for the following rivers in Tennessee...
Cumberland River Near Bordeaux affecting Davidson County.
Cumberland River Near Hermitage affecting Davidson County.
Cumberland River At Omohundro Water Plant affecting Davidson
County.
Cumberland River At Pennington Bend affecting Davidson County.
Cumberland River Near Edenwold affecting Davidson County.
Cumberland River At Ashland City affecting Cheatham County.
For the Cumberland River...including Edenwold, Hermitage, Pennington
Bend, Omohundro Water Plant, Nashville, Bordeaux, Briley Pkwy At
Cockrill Bend, Ashland City, Clarksville, Dover...elevated river
levels are forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternative route.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 430 AM CDT.
&&
TNC037-100930-
/O.NEW.KOHX.FL.Y.0023.240509T1525Z-000000T0000Z/
/BDXT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1025 AM CDT Thu May 9 2024
...FLOOD ADVISORY IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE...
* WHAT...Flooding caused by excessive rainfall is expected.
* WHERE...Cumberland River near Bordeaux.
* WHEN...From this morning until further notice.
* IMPACTS...At 32.0 feet, Low lying areas continue to be inundated,
including portions of the Cumberland River Greenway, the ballfield
in Bordeaux Gardens Park, portions of the Ted Rhodes Golf Course,
and agricultural property of Ed Temple Blvd.
* ADDITIONAL DETAILS...
- At 9:45 AM CDT Thursday the stage was 31.2 feet and rising.
- Forecast...No forecast is available for this location.
- Action stage is 30.0 feet.
- Flood stage is 34.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
3622 8658 3612 8677
$$
TNC037-100930-
/O.NEW.KOHX.FL.Y.0022.240509T1525Z-000000T0000Z/
/HTGT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1025 AM CDT Thu May 9 2024
...FLOOD ADVISORY IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE...
* WHAT...Flooding caused by excessive rainfall is expected.
* WHERE...Cumberland River near Hermitage.
* WHEN...From this morning until further notice.
* IMPACTS...At 44.0 feet, Areas along the river continue to be
inundated, including portions of the Hermitage Golf Course and the
Gaylord Springs Golf Course. Water is also inundating areas along
the Stones River, including portions of the Stones River Greenway
and the Heartland Park athletic fields.
* ADDITIONAL DETAILS...
- At 9:45 AM CDT Thursday the stage was 44.3 feet and rising.
- Forecast...No forecast is available for this location.
- Action stage is 42.0 feet.
- Flood stage is 48.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
3622 8658 3612 8677
$$
TNC037-100930-
/O.NEW.KOHX.FL.Y.0021.240509T1525Z-000000T0000Z/
/OMOT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1025 AM CDT Thu May 9 2024
...FLOOD ADVISORY IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE...
* WHAT...Flooding caused by excessive rainfall is expected.
* WHERE...Cumberland River at Omohundro Water Plant.
* WHEN...From this morning until further notice.
* IMPACTS...At 40.0 feet, Portions of Shelby Bottoms Park are
inundated, mainly near the ball fields and along the greenway
trails near the river. Water begins to approach properties
adjacent to the river on Davidson St, Nestor St, and Visco Dr.
* ADDITIONAL DETAILS...
- At 10:00 AM CDT Thursday the stage was 39.7 feet and rising.
- Forecast...No forecast is available for this location.
- Action stage is 35.0 feet.
- Flood stage is 41.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
3622 8658 3612 8677
$$
TNC037-100930-
/O.NEW.KOHX.FL.Y.0020.240509T1525Z-000000T0000Z/
/PNBT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1025 AM CDT Thu May 9 2024
...FLOOD ADVISORY IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE...
* WHAT...Flooding caused by excessive rainfall is expected.
* WHERE...Cumberland River at Pennington Bend.
* WHEN...From this morning until further notice.
* IMPACTS...At 44.0 feet, Water continues to inundate low lying
areas along the river, including properties on Berwick Trail,
areas near Gibson Creek on Denson Ave and Yale Ave, portions of
Opryland near Mc Gavock Pike, and properties in the River Glen and
River Trace subdivisions.
* ADDITIONAL DETAILS...
- At 9:45 AM CDT Thursday the stage was 43.9 feet and rising.
- Forecast...No forecast is available for this location.
- Action stage is 42.0 feet.
- Flood stage is 47.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
3622 8658 3612 8677
$$
TNC037-100930-
/O.NEW.KOHX.FL.Y.0019.240509T1525Z-000000T0000Z/
/EDWT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1025 AM CDT Thu May 9 2024
...FLOOD ADVISORY IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE...
* WHAT...Flooding caused by excessive rainfall is expected.
* WHERE...Cumberland River near Edenwold.
* WHEN...From this morning until further notice.
* IMPACTS...At 42.0 feet, Low lying areas along the river from Old
Hickory Dam to near the Hermitage Golf Course begin to be
inunudated, and water backs up Mansker Creek affecting portions of
Moss Wright Park.
* ADDITIONAL DETAILS...
- At 10:00 AM CDT Thursday the stage was 43.4 feet and rising.
- Forecast...No forecast is available for this location.
- Action stage is 42.0 feet.
- Flood stage is 49.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
3622 8658 3612 8677
$$
TNC021-100930-
/O.NEW.KOHX.FL.Y.0018.240509T1525Z-240511T0600Z/
/ACIT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1025 AM CDT Thu May 9 2024
...FLOOD ADVISORY IN EFFECT FROM THIS MORNING TO EARLY SATURDAY
MORNING...
* WHAT...Flooding caused by excessive rainfall is expected.
* WHERE...Cumberland River at Ashland City.
* WHEN...From this morning to early Saturday morning.
* IMPACTS...At 26.0 feet, Low lying and agricultural areas are
inundated near Brush Creek, Jamestown Rd, Sunrise Circle, and
Sycamore Creek. Water approaches roads and properties in
residential and industrial areas near the river on Chapmansboro
Rd, Cheatham Dam Rd, Goose Bay Rd, Jamestown Rd, Lakeside Dr,
Lindahl Pkwy, Matlock Dr, Meadowbrook Rd, Pond Creek Rd, River
Trace, Tennessee Waltz Pkwy, Thompson Rd, Trinity Rd, and
Willowbrook Dr.
* ADDITIONAL DETAILS...
- At 10:00 AM CDT Thursday the stage was 22.3 feet and rising.
- Forecast...The river is expected to rise to a crest of 25.3
feet just after midnight tonight.
- Action stage is 24.0 feet.
- Flood stage is 28.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3635 8728 3641 8720 3625 8697 3613 8699
$$
LaRosa2 follow-up statements
176
WGUS84 KOHX 092039 RRA
FLSOHX
Flood Advisory
National Weather Service Nashville TN
339 PM CDT Thu May 9 2024
...The Flood Advisory is extended for the following rivers in
Tennessee...
Cumberland River At Ashland City affecting Cheatham County.
Cumberland River At Nashville affecting Davidson County.
...The Flood Advisory continues for the following rivers in
Tennessee...
Cumberland River Near Bordeaux affecting Davidson County.
Cumberland River Near Hermitage affecting Davidson County.
Cumberland River At Omohundro Water Plant affecting Davidson
County.
Cumberland River At Pennington Bend affecting Davidson County.
Cumberland River Near Edenwold affecting Davidson County.
...The Flood Advisory is replaced by a River Flood Warning for the
following rivers in Tennessee...
Cumberland River At Dover affecting Stewart County.
For the Cumberland River...including Hunters Point, Edenwold,
Hermitage, Pennington Bend, Omohundro Water Plant, Nashville,
Bordeaux, Briley Pkwy At Cockrill Bend, Ashland City, Clarksville,
Dover...elevated river levels are forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternative route.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued this afternoon at 445 PM CDT.
&&
TNC161-092145-
/O.CAN.KOHX.FL.Y.0016.000000T0000Z-240509T2039Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
339 PM CDT Thu May 9 2024
...FLOOD ADVISORY HAS BEEN REPLACED WITH A RIVER FLOOD WARNING...
The Flood Advisory is replaced by a Flood Warning for
the Cumberland River At Dover.
* ADDITIONAL DETAILS...
- At 2:00 PM CDT Thursday the stage was 63.7 feet and rising.
- Forecast...The river is expected to rise above flood stage
late tomorrow morning to a crest of 67.1 feet early Saturday
afternoon. It will then fall below flood stage early Sunday
afternoon.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3667 8800 3666 8785 3654 8782 3646 8760
3636 8759 3641 8785
$$
TNC021-101800-
/O.EXT.KOHX.FL.Y.0018.000000T0000Z-240511T1200Z/
/ACIT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
339 PM CDT Thu May 9 2024
...FLOOD ADVISORY NOW IN EFFECT UNTIL SATURDAY MORNING...
* WHAT...Flooding caused by excessive rainfall continues.
* WHERE...Cumberland River at Ashland City.
* WHEN...Until Saturday morning.
* IMPACTS...At 24.0 feet, Low lying areas along the river,
agricultural areas, and access points at Brush Creek, Cheatham Dam
Rd, Jamestown Rd, Sunrise Circle, and the Sycamore Creek
Recreation Area begin to be inundated. Backwater effects are also
causing inundation along adjacent tributaries, including the
Harpeth River, Marrowbone Creek, and Sycamore Creek.
* ADDITIONAL DETAILS...
- At 3:00 PM CDT Thursday the stage was 22.7 feet and rising.
- Forecast...The river will rise to 24.1 feet early tomorrow
afternoon.
- Action stage is 24.0 feet.
- Flood stage is 28.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3635 8728 3641 8720 3625 8697 3613 8699
$$
TNC037-101800-
/O.EXT.KOHX.FL.Y.0014.000000T0000Z-240514T1200Z/
/NAST1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
339 PM CDT Thu May 9 2024
...FLOOD ADVISORY NOW IN EFFECT UNTIL TUESDAY MORNING...
* WHAT...Flooding caused by excessive rainfall continues.
* WHERE...Cumberland River at Nashville.
* WHEN...Until Tuesday morning.
* IMPACTS...At 40.0 feet, Flooding of property along the river from
the I-24 bridge to the I-65 bridge is occurring, including
industrial areas on Adams St, Cement Plant Rd, Cowan St, Cowan Ct,
and Davidson St.
* ADDITIONAL DETAILS...
- At 2:30 PM CDT Thursday the stage was 36.9 feet and rising.
- Forecast...The river is expected to rise to a crest of 39.5
feet early tomorrow afternoon.
- Action stage is 30.0 feet.
- Flood stage is 40.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
3622 8658 3612 8677
$$
TNC037-101800-
/O.CON.KOHX.FL.Y.0023.000000T0000Z-000000T0000Z/
/BDXT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
339 PM CDT Thu May 9 2024
...FLOOD ADVISORY REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Flooding caused by excessive rainfall continues.
* WHERE...Cumberland River near Bordeaux.
* WHEN...Until further notice.
* IMPACTS...At 32.0 feet, Low lying areas continue to be inundated,
including portions of the Cumberland River Greenway, the ballfield
in Bordeaux Gardens Park, portions of the Ted Rhodes Golf Course,
and agricultural property of Ed Temple Blvd.
* ADDITIONAL DETAILS...
- At 2:45 PM CDT Thursday the stage was 32.4 feet and rising.
- Forecast...No forecast is available for this location.
- Action stage is 30.0 feet.
- Flood stage is 34.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
3622 8658 3612 8677
$$
TNC037-101800-
/O.CON.KOHX.FL.Y.0022.000000T0000Z-000000T0000Z/
/HTGT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
339 PM CDT Thu May 9 2024
...FLOOD ADVISORY REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Flooding caused by excessive rainfall continues.
* WHERE...Cumberland River near Hermitage.
* WHEN...Until further notice.
* IMPACTS...At 44.0 feet, Areas along the river continue to be
inundated, including portions of the Hermitage Golf Course and the
Gaylord Springs Golf Course. Water is also inundating areas along
the Stones River, including portions of the Stones River Greenway
and the Heartland Park athletic fields.
* ADDITIONAL DETAILS...
- At 2:45 PM CDT Thursday the stage was 45.5 feet and rising.
- Forecast...No forecast is available for this location.
- Action stage is 42.0 feet.
- Flood stage is 48.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
3622 8658 3612 8677
$$
TNC037-101800-
/O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/
/OMOT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
339 PM CDT Thu May 9 2024
...FLOOD ADVISORY REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Flooding caused by excessive rainfall continues.
* WHERE...Cumberland River at Omohundro Water Plant.
* WHEN...Until further notice.
* IMPACTS...At 41.0 feet, Flooding along the river begins from the
Cumberland River Greenway Bridge in Shelby Bottoms Park to the
I-24 bridge near downtown. This includes the ballfields and other
areas in Shelby Bottoms Park, and properties adjacent to the river
on Davidson St, Nestor St, and Visco Dr. Backwater effects also
begin to cause flooding on Mill Creek up to near Lebanon Pike.
* ADDITIONAL DETAILS...
- At 3:00 PM CDT Thursday the stage was 40.9 feet and rising.
- Forecast...No forecast is available for this location.
- Action stage is 35.0 feet.
- Flood stage is 41.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
3622 8658 3612 8677
$$
TNC037-101800-
/O.CON.KOHX.FL.Y.0020.000000T0000Z-000000T0000Z/
/PNBT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
339 PM CDT Thu May 9 2024
...FLOOD ADVISORY REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Flooding caused by excessive rainfall continues.
* WHERE...Cumberland River at Pennington Bend.
* WHEN...Until further notice.
* IMPACTS...At 44.0 feet, Water continues to inundate low lying
areas along the river, including properties on Berwick Trail,
areas near Gibson Creek on Denson Ave and Yale Ave, portions of
Opryland near Mc Gavock Pike, and properties in the River Glen and
River Trace subdivisions.
* ADDITIONAL DETAILS...
- At 2:45 PM CDT Thursday the stage was 45.2 feet and rising.
- Forecast...No forecast is available for this location.
- Action stage is 42.0 feet.
- Flood stage is 47.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
3622 8658 3612 8677
$$
TNC037-101800-
/O.CON.KOHX.FL.Y.0019.000000T0000Z-000000T0000Z/
/EDWT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
339 PM CDT Thu May 9 2024
...FLOOD ADVISORY REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Flooding caused by excessive rainfall continues.
* WHERE...Cumberland River near Edenwold.
* WHEN...Until further notice.
* IMPACTS...At 47.0 feet, Water continues to inundate low lying
areas along the river. Locations impacted are Moss Wright Park,
the athletic fields at Pope John Paul II High School and other
areas along Mansker Creek, industrial property along Dry Creek,
agricultural areas, and Riverside Golf Center. Water approaches
properties on Mansker Dr, Bennett Dr and Hurst Dr, which may cause
damage at higher levels.
* ADDITIONAL DETAILS...
- At 3:00 PM CDT Thursday the stage was 46.3 feet and rising.
- Forecast...No forecast is available for this location.
- Action stage is 42.0 feet.
- Flood stage is 49.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
3622 8658 3612 8677
$$
LaRosa872
WGUS84 KOHX 100212
FLSOHX
Flood Advisory
National Weather Service Nashville TN
912 PM CDT Thu May 9 2024
...The Flood Advisory is replaced by a River Flood Warning for the
following rivers in Tennessee...
Cumberland River At Omohundro Water Plant affecting Davidson
County.
TNC037-100315-
/O.CAN.KOHX.FL.Y.0021.000000T0000Z-240510T0212Z/
/OMOT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
912 PM CDT Thu May 9 2024
...FLOOD ADVISORY HAS BEEN REPLACED WITH A RIVER FLOOD WARNING...
The Flood Advisory is replaced by a Flood Warning for
the Cumberland River At Omohundro Water Plant.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Thursday the stage was 41.3 feet and rising.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 PM CDT Thursday was 41.3 feet.
- Forecast...No forecast is available for this location.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
3622 8658 3612 8677
$$
ClementsWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at May 9, 6:39 AM CDT, 3 hours 46 minutes earlier.
Area forecast discussion, May 9, 6:39 AM CDT, 3 hours 46 minutes before
Area Forecast Discussion National Weather Service Nashville TN 639 AM CDT Thu May 9 2024 ...New UPDATE, AVIATION... .UPDATE... Issued at 627 AM CDT Thu May 9 2024 The severe weather threat has ended for Middle Tennessee. There are some lingering showers affecting the Cumberland Plateau and locations south of I-40. Most of the mid state remains covered by Flash Flood Warnings due to the excessive rainfall over the past 24 hrs. And as river levels rise, there will be some river flood products issued as stages increase above action (or flood). Otherwise, there will be considerable cloud cover this morning and decreasing clouds in the afternoon. Temperatures will be quite warm today, with most spots reaching the low to mid 80s. We'll start to feel the cooler air tonight and especially tomorrow. && .SHORT TERM... (Today through Friday) Issued at 1225 AM CDT Thu May 9 2024 Middle Tennessee is in for a stormy night. All modes of severe weather remain on the table owing to an environment that is still moist, unstable, and highly-sheared. Most of the OHX CWA is under a Flash Flood Warning, in additional to a Tornado Watch for the entire mid state, and severe storms currently extend as far west as eastern Arkansas. The MRMS radar-estimated rainfall totals for the past 24 hours show a wide swath of 7-10" amounts extending from eastern Montgomery County through much of Robertson and Sumner Counties. This is in addition to the tornado and wind damage and large hail reports that have occurred across the mid state during the past several hours. A significant portion of Middle Tennessee remains under a moderate risk of severe storms for the remainder of the night. The severe threat will continue until a cold front, which is currently situated west of the Mississippi River, finally pushes this volatile air mass east of us. Expect some rain and storm chances to linger into Thursday morning, especially in areas to the east and south of Nashville, but the severe threat should end by 12Z. Look for cooler temperatures to accompany the drier air Thursday night and Friday. && .LONG TERM... (Friday Night through next Thursday) Issued at 1225 AM CDT Thu May 9 2024 Cooler temperatures will last through the weekend, and the only rain chances this weekend look to affect mainly the Upper Plateau Saturday afternoon, and these will be relatively inconsequential. Temperatures will gradually warm back up next week, and more active weather systems look to affect the mid state beginning Monday and without much of a break, just like this week, although Middle Tennessee isn't yet targeted for any severe weather risk in the SPC's extended outlook. Both the 6-10 day and 8-14 day outlooks for Middle Tennessee favor near normal temperatures and above normal rainfall, meaning that we're in for a very wet month of May. && .AVIATION... (12Z TAFS) Issued at 627 AM CDT Thu May 9 2024 Finally, the prolonged active weather event that has spanned the past 24 hours is winding down. With the exception of some lingering light showers at KCSV, the departing convection is not impacting any of our terminals. We do expect a brief period of MVFR ceilings later this morning as the surface boundary comes through, but we'll return to VFR afterwards. Winds will be somewhat gusty today as they shift around to the NW. && .PRELIMINARY POINT TEMPS/POPS... Nashville 85 58 73 52 / 30 0 10 0 Clarksville 83 55 71 51 / 10 0 10 0 Crossville 79 54 68 45 / 70 10 20 0 Columbia 85 58 73 49 / 40 10 10 0 Cookeville 80 55 68 48 / 60 0 20 0 Jamestown 79 54 67 45 / 60 10 30 0 Lawrenceburg 85 58 73 49 / 40 10 10 0 Murfreesboro 85 58 73 49 / 40 10 10 0 Waverly 84 56 71 51 / 20 10 10 0 && .OHX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 7 AM CDT this morning for Bedford-Cannon- Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson- Fentress-Grundy-Hickman-Houston-Humphreys-Jackson-Lewis-Macon- Marshall-Maury-Montgomery-Overton-Perry-Pickett-Putnam-Robertson- Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-White- Williamson-Wilson. && UPDATE.......Rose SHORT TERM...Rose LONG TERM....Rose AVIATION.....Rose
In the hours before
Local storm report, May 9, 4:28 AM CDT, 5 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
428 AM CDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 AM Tstm Wnd Dmg 6 E Lawrenceburg 35.24N 87.22W
05/09/2024 Lawrence TN Public
Reports of tree and powerline damage in
Lawrence County including Weakly Creek Road,
Bonee Road near Gimlet Road and Martin Road.
Time estimated via radar.
&&
CMALocal storm report, May 9, 6:57 AM CDT, 3 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
657 AM CDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM Tstm Wnd Dmg 4 NE Morrison 35.64N 85.86W
05/08/2024 Warren TN Public
Several trees down on property around 6100
block of Manchester Highway.
&&
BWLocal storm report, May 9, 7:59 AM CDT, 2 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
759 AM CDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM Tstm Wnd Dmg 3 NW Ethridge 35.35N 87.34W
05/09/2024 Lawrence TN Emergency Mngr
Trees Down between Napier and New Prospect.
&&The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:00 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury, Rutherford | 45 min |
| May 8, 7:06 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Rutherford, Warren | 39 min |
| May 8, 7:08 PM CDT | Tornado Warning | OHX | Bedford, Marshall, Rutherford | 37 min |
| May 8, 7:13 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, White | 47 min |
| May 8, 7:19 PM CDT | Flash Flood Warning | OHX | Sumner | 15 hr |
| May 8, 7:19 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Marshall | 41 min |
| May 8, 7:23 PM CDT | Flash Flood Warning | OHX | Cannon, Cumberland, DeKalb, Putnam, Van Buren, Warren and 1 more | 3 hr |
| May 8, 7:24 PM CDT | Tornado Warning | OHX | Cannon, Coffee, DeKalb, Warren, White | 36 min |
| May 8, 7:29 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall | 46 min |
| May 8, 7:38 PM CDT | Tornado Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 37 min |
| May 8, 7:41 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, White | 34 min |
| May 8, 7:46 PM CDT | Tornado Warning | OHX | Cumberland, Fentress, Overton, Putnam | 29 min |
| May 8, 7:48 PM CDT | Severe Thunderstorm Warning | OHX | Grundy, Van Buren, Warren | 27 min |
| May 8, 7:50 PM CDT | Tornado Warning | OHX | Bedford, Giles, Marshall | 25 min |
| May 8, 7:56 PM CDT | Tornado Warning | OHX | Giles | 34 min |
| May 8, 8:02 PM CDT | River Flood Warning | OHX | Montgomery, Robertson | 56 hr |
| May 8, 8:07 PM CDT | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, Grundy, Marshall, Rutherford and 1 more | 3 hr |
| May 8, 8:07 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Grundy, Warren | 38 min |
| May 8, 8:09 PM CDT | Tornado Warning | OHX | Cumberland, Fentress | 36 min |
| May 8, 8:13 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress | 32 min |
| May 8, 8:18 PM CDT | Severe Thunderstorm Warning | OHX | Grundy, Van Buren, Warren | 27 min |
| May 8, 8:19 PM CDT | Tornado Warning | OHX | Coffee, Grundy, Warren | 26 min |
| May 8, 8:30 PM CDT | River Flood Advisory | OHX | Sumner, Trousdale, Wilson | 11 hr |
| May 8, 8:41 PM CDT | Tornado Warning | OHX | Coffee, Grundy, Warren | 49 min |
| May 8, 9:00 PM CDT | Flash Flood Warning | OHX | Cannon, Coffee, Warren | 3 hr |
| May 8, 9:43 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 32 min |
| May 8, 9:55 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 35 min |
| May 8, 10:22 PM CDT | Flash Flood Warning | OHX | Clay, Fentress, Jackson, Overton, Pickett, Putnam and 1 more | 8 hr |
| May 8, 10:37 PM CDT | Flash Flood Warning | OHX | Cumberland, DeKalb, Putnam, Smith, Van Buren, Warren and 1 more | 8 hr |
| May 8, 10:51 PM CDT | Flash Flood Warning | OHX | Cannon, Cheatham, Davidson, DeKalb, Rutherford, Smith and 2 more | 8 hr |
| May 8, 11:02 PM CDT | Flash Flood Warning | OHX | Bedford, Cannon, Coffee, Grundy, Rutherford, Van Buren and 1 more | 8 hr |
| May 8, 11:26 PM CDT | River Flood Advisory | OHX | Davidson | 4 days |
| May 9, 12:49 AM CDT | Flash Flood Warning | OHX | Cheatham, Dickson, Houston, Montgomery, Robertson, Stewart | 5 hr |
| May 9, 12:54 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys, Perry | 36 min |
| May 9, 1:03 AM CDT | Special Weather Statement | OHX | Stewart | 27 min |
| May 9, 1:06 AM CDT | Tornado Warning | OHX | Hickman, Perry | 24 min |
| May 9, 1:14 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Wilson | 30 min |
| May 9, 1:27 AM CDT | Severe Thunderstorm Warning | OHX | Macon, Robertson, Sumner | 33 min |
| May 9, 1:27 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Maury, Williamson | 33 min |
| May 9, 1:43 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 34 min |
| May 9, 1:58 AM CDT | Special Weather Statement | OHX | Macon, Smith, Trousdale | 47 min |
| May 9, 1:59 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Maury, Rutherford, Williamson | 46 min |
| May 9, 2:06 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Jackson, Macon, Robertson, Smith and 3 more | 6 hr |
| May 9, 2:17 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Lewis, Maury and 1 more | 25 min |
| May 9, 2:50 AM CDT | Special Weather Statement | OHX | Cannon | 25 min |
| May 9, 3:03 AM CDT | Special Weather Statement | OHX | Bedford, Giles, Lawrence, Marshall, Maury | 42 min |
| May 9, 3:08 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall, Maury | 37 min |
| May 9, 3:13 AM CDT | Tornado Warning | OHX | Bedford, Marshall, Maury | 32 min |
| May 9, 3:20 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall | 25 min |
| May 9, 3:50 AM CDT | Special Weather Statement | OHX | Coffee, Grundy, Warren | 25 min |
| May 9, 4:06 AM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Warren | 26 min |
| May 9, 4:21 AM CDT | Tornado Warning | OHX | Grundy | 9 min |
| May 9, 4:58 AM CDT | River Flood Advisory | OHX | Davidson | 66 hr |
| May 9, 5:05 AM CDT | River Flood Advisory | OHX | Cheatham | 11 hr |
| May 9, 5:15 AM CDT | River Flood Advisory | OHX | Stewart | 4 days |
| May 9, 6:51 AM CDT | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, Cumberland, DeKalb, Grundy and 8 more | 3 hr |
| May 9, 7:11 AM CDT | River Flood Advisory | OHX | Davidson | 5 hr |
| May 9, 7:58 AM CDT | River Flood Warning | OHX | Sumner, Trousdale, Wilson | 26 hr |
| May 9, 9:55 AM CDT | Flash Flood Warning | OHX | Sumner | 3 hr |
| May 9, 9:58 AM CDT | Flash Flood Warning | OHX | Robertson | 3 hr |
| May 9, 10:25 AM CDT | River Flood Warning | OHX | Montgomery | 58 hr |
| May 9, 10:25 AM CDT | River Flood Warning | OHX | Davidson | 36 hr |
| May 9, 10:25 AM CDT | River Flood Warning | OHX | Stewart | 60 hr |
| May 9, 10:25 AM CDT | River Flood Advisory | OHX | Cheatham | 39 hr |
| May 9, 10:25 AM CDT | River Flood Advisory | OHX | Davidson | 49 hr |
| May 9, 10:25 AM CDT | River Flood Advisory | OHX | Davidson | 44 hr |
| May 9, 10:25 AM CDT | River Flood Advisory | OHX | Davidson | 48 hr |
| May 9, 10:25 AM CDT | River Flood Advisory | OHX | Davidson | 47 hr |
| May 9, 1:24 PM CDT | River Flood Advisory | OHX | Williamson | 30 hr |
| May 9, 1:26 PM CDT | River Flood Advisory | OHX | Davidson, Williamson | 33 hr |
| May 9, 1:55 PM CDT | Areal Flood Advisory | OHX | Macon, Robertson, Sumner, Trousdale | 12 hr |
| May 9, 1:57 PM CDT | Areal Flood Advisory | OHX | Rutherford | 12 hr |
| May 9, 2:04 PM CDT | Areal Flood Advisory | OHX | White | 12 hr |
| May 9, 2:08 PM CDT | Areal Flood Advisory | OHX | Warren | 12 hr |
Nearby
River Flood Advisories in Tennessee, 2024Every river flood advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.